MAUDE Adverse Event Report: AESCULAP AG AS VEGA SYSTEM® PS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META

AESCULAP AG AS VEGA SYSTEM® PS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Model Number NX052Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
An outside law firm reported that a patient experienced complications with an aesculap knee implant.Reportedly the femoral component was "grossly loose" and "removed by hand".The tibial component was also "grossly loose" and "lifted out of the cement mantle" the cement mantle remained adhered to the bones and had to be extracted during the revision surgery.Additional information has been requested but not yet provided.This report is filed under ais reference (b)(4).

Brand Name
AS VEGA SYSTEM® PS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key25431192
Report Number3005673311-2026-00098
Device Sequence Number10310094
Product Code JWH
UDI-Device Identifier04046963810399
UDI-Public(01)04046963810399(11)171006(17)270930(10)52374229
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
Report Date (Section F) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNX052Z
Device Catalogue NumberNX052Z
Device Lot Number52374229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/14/2026
Device Age68 MO
Event Location Hospital
Date Report to Manufacturer05/14/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date07/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexUnknown
Patient Weight104 KG
Date Report Sent to FDA06/08/2026